# SDR USAA990786

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353522
- Condition: Cracked
- Location: Station 663
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q3 CHECK, FOUND .25 INCH CRACK AT TIE CLIP AT STATION 663 S10L.  REPLACED WITH IDENTICAL PART PER SRM 51-10-2.  (M)
